Cylinder symmetric measures with the tail property
Balkema Guus
Publications de l'Institut Mathematique, 2006 80(94):7-27
Details  Full text ( 244 KB)  DOI:10.2298/PIM0694007B
Hazard rates and subexponential distributions
Baltrunas A., Omey E., Gulck Van S.
Publications de l'Institut Mathematique, 2006 80(94):29-46
Details  Cross Ref cited by(5)  Full text ( 180 KB)  DOI:10.2298/PIM0694029B
Regularly varying probability densities
Bingham N.H., Goldie Charles M., Omey Edward
Publications de l'Institut Mathematique, 2006 80(94):47-57
Details  Cross Ref cited by(2)  Full text ( 134 KB)  DOI:10.2298/PIM0694047B
On some extensions of Karamata’s theory and their applications
Buldygin V.V., Klesov O.I., Steinebach J.G.
Publications de l'Institut Mathematique, 2006 80(94):59-96
Details  Full text ( 309 KB)  DOI:10.2298/PIM0694059B
Asimptotičeski odnorodnye obobščennye funkcii
Drožžinov JU.N., Zav'jalov B.
Publications de l'Institut Mathematique, 2006 80(94):97-108
Details  Full text ( 301 KB)  DOI:10.2298/PIM0694097D
Third order extended regular variation
Alves Fraga Isabel, Haan Laurens De, Lin Tao
Publications de l'Institut Mathematique, 2006 80(94):109-120
Details  Cross Ref cited by(5)  Full text ( 128 KB)  DOI:10.2298/PIM0694109A
Regular variation for measures on metric spaces
Hult Henrik, Lindskog Filip
Publications de l'Institut Mathematique, 2006 80(94):121-140
Details  Cross Ref cited by(13)  Full text ( 229 KB)  DOI:10.2298/PIM0694121H
Convolutions and mean square estimates of certain number-theoretic error terms
Ivić Aleksandar
Publications de l'Institut Mathematique, 2006 80(94):141-156
Details  Cross Ref cited by(2)  Full text ( 179 KB)  DOI:10.2298/PIM0694141I
Good decomposition in the class of convex functions of higher order
Janković Slobodanka, Ostrogorski Tatjana
Publications de l'Institut Mathematique, 2006 80(94):157-169
Details  Full text ( 145 KB)  DOI:10.2298/PIM0694157J
Regularly varying functions
Jessen Hedegaard Anders, Mikosch Thomas
Publications de l'Institut Mathematique, 2006 80(94):171-192
Details  Cross Ref cited by(24)  Full text ( 222 KB)  DOI:10.2298/PIM0694171J
Ultrafast subordinators and their hitting times
Kovács Mihály, Meerschaert Mark M.
Publications de l'Institut Mathematique, 2006 80(94):193-206
Details  Cross Ref cited by(4)  Full text ( 181 KB)  DOI:10.2298/PIM0694193K
On a class of functional differential equations having slowly varying solutions
Kusano Takaŝi, Marić Vojislav
Publications de l'Institut Mathematique, 2006 80(94):207-217
Details  Cross Ref cited by(6)  Full text ( 135 KB)  DOI:10.2298/PIM0694207K
Limit distributions for the ratio of the random sum of squares to the square of the random sum with applications to risk measures
Ladoucette Sophie A., Teugels Jef J.
Publications de l'Institut Mathematique, 2006 80(94):219-240
Details  Cross Ref cited by(1)  Full text ( 262 KB)  DOI:10.2298/PIM0694219L
Variants of Karamata’s iteration theorem
Seneta Eugene
Publications de l'Institut Mathematique, 2006 80(94):241-251
Details  Full text ( 131 KB)  DOI:10.2298/PIM0694241S
On regularly varying moments for power series distributions
Simić Slavko
Publications de l'Institut Mathematique, 2006 80(94):253-258
Details  Cross Ref cited by(1)  Full text ( 108 KB)  DOI:10.2298/PIM0694253S
An equation with left and right fractional derivatives
Stanković B.
Publications de l'Institut Mathematique, 2006 80(94):259-272
Details  Cross Ref cited by(4)  Full text ( 159 KB)  DOI:10.2298/PIM0694259S
Dopustimye funkcii dlja konusa i asimptotika bezgranično delimyh raspredelenij
Jakymiv A.L.
Publications de l'Institut Mathematique, 2006 80(94):273-286
Details  Full text ( 324 KB)  DOI:10.2298/PIM0694273J